# SDR CA060623002

- Difficulty date: June 19, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,634 hours
- Engine: Pwa PT6A65B
- System (JASC): 5540 · Rudder Structure
- Part: Fastener
- Part number: 1015000573
- Condition: Loose
- Location: Rudder Shaft
- Component: Shaft Assy, Beech
- Component part number: 1145240251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER QUADRANT P/N 101-500057-3 FOUND LOOSE ON INSPECTION. THREE MONEL BLIND RIVETS ATTACHING QUADRANT TO SHAFT ASSY. P/N 114-524025-1 WERE FOUND LOOSE AND DETERMINED TO BE THE CAUSE OF THE QUADRANT LOOSNESS. (TC# 20060623002)
